DING Xie-ping. Systems of Generalized Vector Quasi-Variational Inclusions and Systems of Generalized Vector Quasi-Optimization Problems in Locally FC-Uniform Spaces[J]. Applied Mathematics and Mechanics, 2009, 30(3): 253-264.
Citation: DING Xie-ping. Systems of Generalized Vector Quasi-Variational Inclusions and Systems of Generalized Vector Quasi-Optimization Problems in Locally FC-Uniform Spaces[J]. Applied Mathematics and Mechanics, 2009, 30(3): 253-264.

Systems of Generalized Vector Quasi-Variational Inclusions and Systems of Generalized Vector Quasi-Optimization Problems in Locally FC-Uniform Spaces

  • Received Date: 2008-09-24
  • Rev Recd Date: 2009-01-21
  • Publish Date: 2009-03-15
  • Some new systems of generalized vector quasivariational inclusion problems and system of generalized vector ideal(resp., proper, Pareto, weak) quasioptimization problems in locally FC-uniform spaces without convexity structure are introduced and studied. By using KKM type theorem and Himmelberg type fixed point theorem, some new existence theorems of solutions for the systems of generalized vector quasivariational inclusion problems were first proved. As applications, some new existence results of solutions for systems of generalized vector quasioptimization problems were obtained also.
  • loading
  • [1]
    Lin L J, Tan N X. On quasivariational inclusions of type I and related problems[J].J Glob Optim,2007,39(3):393-407. doi: 10.1007/s10898-007-9143-3
    [2]
    Hai N X, Khanh P Q. Existence of solutions to general quasiequilibrium problems and applications[J].J Optim Theory Appl,2007,133(3):317-327. doi: 10.1007/s10957-007-9170-8
    [3]
    Hai N X, Khanh P Q. The solution existence of general variational inclusion problems[J].J Math Anal Appl,2007,328(2):1268-1277. doi: 10.1016/j.jmaa.2006.06.058
    [4]
    Hai N X, Khanh P Q. Systems of set-valued quasivariational inclusion problems[J].J Optim Theory Appl,2007,135(1):55-67. doi: 10.1007/s10957-007-9222-0
    [5]
    Lin L J, Shie H J. Existence theorems of quasivariational inclusion problems with applications to bilevel problems and mathem atical programs with equilibrium constraint[J].J Optim Theory Appl,2008,138(3):445-457. doi: 10.1007/s10957-008-9385-3
    [6]
    Lin L J.Systems of generalized quasivariational inclusion problems with applications to variational analysis and optimization problems[J].J Glob Optim,2007,38(1):21-39. doi: 10.1007/s10898-006-9081-5
    [7]
    Lin L J, Wang S Y, Chuang C S. Existence theorems of systems of variational inclusion problems with applications[J].J Glob Optim,2008,40(4):751-764. doi: 10.1007/s10898-007-9160-2
    [8]
    丁协平,黎进三,姚任之.局部FC-一致空间内的广义约束多目标对策[J].应用数学和力学,2008,29(3):272-280.
    [9]
    DING Xie-ping, Liou Y C, Yao J C. Generalized R-KKM type theorems in topological spaces with applications[J].Appl Math Lett,2005,18(12):1345-1350. doi: 10.1016/j.aml.2005.02.022
    [10]
    DING Xie-ping. Generalized game and system of generalized vector quasi-equilibrium problems in locally FC-uniform spaces[J].Nonlinear Anal,2008,68(4):1028-1036. doi: 10.1016/j.na.2006.12.003
    [11]
    Luc D T.Theory of Vector Optimization[M].Lectures Notes in Economics and Mathematical Systems.319.Berlin, Germany:Springer Verlag,1989.
    [12]
    Ben-El-Mechaiekh H, Chebbi S, Flornzano M, et al. Abstract convexity and fixed points[J].J Math Anal Appl,1998,222(1):138-150. doi: 10.1006/jmaa.1998.5918
    [13]
    DING Xie-ping. Maximal element theorems in product FC-spaces and generalized games[J].J Math Anal Appl,2005,305(1):29-42. doi: 10.1016/j.jmaa.2004.10.060
    [14]
    Horvath C D. Contractibility and generalized convexity[J].J Math Anal Appl,1991,156(2):341-357. doi: 10.1016/0022-247X(91)90402-L
    [15]
    Park S, Kim H. Foundations of the KKM theory on generalized convex spaces[J].J Math Anal Appl,1997,209(2):551-571. doi: 10.1006/jmaa.1997.5388
    [16]
    丁协平.局部FC-一致空间内凝聚映象的极大元和广义对策及应用(Ⅰ)[J].应用数学和力学,2007, 28(12):1392-1399.
    [17]
    DING Xie-ping. Minimax inequalities and fixed points of expansive set-valued mappings with noncompact and nonconvex domains and ranges in topological spaces[J].Nonlinear Anal.DOI: 10.1016/j.na.2008.01.018.
    [18]
    Kelly J L.General Topology[M].Princeton N J:Van Nostrand,1955.
    [19]
    Kthe G.Topological Vector Spaces Ⅰ[M].Berlin, New York:Springer-Verlag, 1983.
    [20]
    丁协平.局部FC-一致空间内凝聚映象的极大元和广义对策及应用(Ⅱ)[J].应用数学和力学,2007,28(12):1400-1410.
    [21]
    Tarafdar E. Fixed point theorems in locally H-convex uniform spaces[J].Nonlinear Anal,1997,29(9):971-978. doi: 10.1016/S0362-546X(96)00174-5
    [22]
    Park S. Fixed point theorems in locally G-convex spaces[J].Nonlinear Anal,2002,48(6):869-879. doi: 10.1016/S0362-546X(00)00220-0
    [23]
    DING Xie-ping. generalizations of Himmelberg type fixed point theorems in locally FC-spaces[J].J Sichuan Normal Univ(NS),2006,29(1):1-6.
    [24]
    DING Xie-ping. System of generalized vector quasi-equilibrium problems in locally FC-spaces[J].Acta Math Sinica,2006,22(5):1529-1538. doi: 10.1007/s10114-005-0671-9
    [25]
    DING Xie-ping. Weak Pareto equilibria for generalized constrained multiobjective games in locally FC-spaces[J].Nonlinear Anal,2006,65(3):538-545. doi: 10.1016/j.na.2005.09.029
    [26]
    Aubin J P, Ekeland I.Applied Nonlinear Analysis[M].New York:Wiley,1984.
    [27]
    Aliprantis C D, Border K C.Infinite Dimensional Analysis[M].New York:Springer-Verlag,1994.
    [28]
    Fan K. Fixed-points and minimax theorems in locally convex topological linear spaces[J].Proc Nat Acad Sci USA,1952,38(1):131-136.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2802) PDF downloads(719) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return